Estimates of the Rate of Pointwise and Uniform Convergence for One-Periodic Branched Continued Fractions of a Special Form
A new formula for the difference between two approximants of one-periodic branched continued fractions of a special form is constructed. An estimate for the rate of pointwise and uniform convergence of fractions of this sort is obtained with the help of this formula.
KeywordsAnalytic Theory Uniform Convergence Continue Fraction Pointwise Convergence Closed Domain
Unable to display preview. Download preview PDF.
- 2.D. I. Bodnar, Branched Continued Fractions [in Russian], Naukova Dumka, Kiev (1986).Google Scholar
- 3.C. Brezinski, History of Continued Fractions and Padé Approximants, Springer, Berlin (1991), Springer Ser. in Computational Mathematics, Vol. 12.Google Scholar
- 5.W. B. Jones and W. J. Thron, Continued Fractions: Analytic Theory and Applications, Addison-Wesley, Reading, MA (1980), Encyclopedia of Mathematics and its Applications, Edited by G.-C. Rota, Vol. 11.Google Scholar
- 7.O. Perron, Die Lehre von der Kettenbrüchen, Band II, Analytisch-Funktionen Theoretishe Kettenbrüche, Teubner, Stuttgart (1957).Google Scholar
- 8.W. J. Thron and H. Waadeland, “Modifications of continued fractions. A survey,” in: Analytic Theory of Continued Fractions, Springer, Berlin (1981), Lect. Notes in Math., 932, 38–66.Google Scholar